# SDR HNAA0800285

- Difficulty date: September 18, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 167301101
- Part serial: SPE945116
- Condition: Leaking
- Location: Apu Bay
- Part time: 13,145 hours, 13,145 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED SMOKE IN CABIN WHEN ACFT PARKED AT THE GATE.  INSPECTED ACFT FOUND NO DEFECTS WITH EXTERNAL DC POWER APPLIED TO ACFT.  STARTED APU, BLEEDS OIL MIST AND SMOKE FILLED THE CABIN AND SELECTED APU OFF.  GROUND RAN WITH ENGINE BLEEDS SELECTED INDIVIDUALLY, NO OIL OR SMOKE VISIBLE.  R&R THE APU.
